# SDR VJ9800115

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 591769637
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SLIDE COVER DISLODGED.  RESEATED SLIDE IAW MM 25-60, PERFORMED REQUIRED INSPECTIONS.
